PERIODIC WITH PERIOD 4 OF A PIECEWISE LINEAR SYSTEM OF DIFFERENCE EQUATIONS WITH INITIAL CONDITIONS BEING SOME POINTS ON POSITIVE Y AXIS

Authors

  • วิโรจน์ ติ๊กจ๊ะ คณะวิทยาศาสตร์และเทคโนโลยี มรพส.
  • ฐิติกานต์ หน่อใหม่
  • อุไรวรรณ จิตต์บุรุษ
  • อรรถพล ภูมิลา

Keywords:

difference equation, periodic solution, periodic cycle

Abstract

  This article presents a study of solution to a piecewise linear system of difference equations gif.latex?\inline&space;x_{n+1}&space;=&space;|x_n|-y_n-3 and  gif.latex?\inline&space;y_{n+1}=x_n&space;-&space;|y_n|&space;+&space;1 with initial condition  gif.latex?\inline&space;x_0&space;=&space;0 and gif.latex?\inline&space;y_0&space;\geq&space;1 . After investigations, we found some periodic with period 4 solutions and we proved that solutions with the initial condition are attracted by either one of two period 4 cycles. We explain behavior of solutions to the system via a mathematical inductive statement.   

 

 

Downloads

Download data is not yet available.

Published

2018-08-29

How to Cite

ติ๊กจ๊ะ ว., หน่อใหม่ ฐ., จิตต์บุรุษ อ., & ภูมิลา อ. (2018). PERIODIC WITH PERIOD 4 OF A PIECEWISE LINEAR SYSTEM OF DIFFERENCE EQUATIONS WITH INITIAL CONDITIONS BEING SOME POINTS ON POSITIVE Y AXIS. PSRU Journal of Science and Technology, 3(2), 26–34. Retrieved from https://ph01.tci-thaijo.org/index.php/Scipsru/article/view/125217

Issue

Section

Research Articles